# SDR REXA2013060301042

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 14,533 hours, 13,840 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTED AFT WATER FIRE EXTINGUISHER SEAL BROKEN.  REPLACED FIRE EXTINGUISHER WITH SERVICABLE EXTINGUISHER IAW AMM 26-23-01.
